I take four 300 mg capsules a day of gabapentin and have for at least 15 years, a few months ago my legs started to swell and became very painful. doctor is doing a sleep study. I also take a water pill which He does not want to increase. but I can hardly walk. I have been told it could be the gabapentin causing the swelling. just wondering if it could be? Any thoughts?
I've been on gabapentin for years. Like 15 to 20 years. Could I be having side effects now?
Question posted by Karen Romine on 13 March 2021
Last updated on 14 March 2021
I am curious - I took gababentin for several months for restless legs, but did not have the swelling in that same fashion... however, other medications did cause me horrible leg swelling (I never fully recovered from it and still wear support garments every day for the remaining swelling). Are you taking any muscle relaxers, or other pain relieving medications? Sounds odd, but did you happen to get one of the vaccines for Covid-19? I only ask as I have also battled leg swelling for a long time. I found that taking cyclobenzaprine at night caused me much leg swelling, and also battled a separate and all over full body 40 lb. swelling that came from a morphine-derivitive medication. I received a Covid-19 vaccine, and now I am very swollen (some pants don't fit my giant legs). Apologies if you are strictly taking gabapentin and a water pill only.
- Gabapentin uses and safety info
- Gabapentin information for Healthcare Professionals (includes dosage details)
- Side effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.